Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Biaxim, amoxicillin for coughing scab, staff infection. Mouth roof red, burning. Can take both medicines together?

Hi Doc I have been taking biaxin now for 3 full weeks because I had been coughing up a scab and so the doctor sent it away and came back as staf infection. Now the doctor said I need to take it for another 3 weeks to make sure it kills the bacteria. Today I was sick so went to the doctor and he gave me amoxicillin to take 500mg (3 per day for 10 days). I am not sure if I should take this as well as the 250mg of Biaxin 2 times daily The roof of my mouth is all red too and burning and I seem to have a sinus infection . After taking the Biaxin for 3 weeks I am starting to cough up yellow mucous and my upper back is tender. Is it ok to take both those meds together. Will it help me get better faster? Thank you Doc. appreciate it Estelle
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query,

Yes you can take both these drugs together.
They can act together to give you a better result.

However as you have been taking antibiotic for long,
it is better to get a culture sensitivity for organism done.

This will direct to choose a proper antibiotic

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor